# SDR UALA2011090704853

- Difficulty date: September 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 79,097 hours, 12,829 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED RT SIDE JUST AFT OF WING TO BODY FAIRING.  GOUGED STA 1197 & 48 BETWEEN STRINGERS 32R AND 33R GOUGE IS 17 INCHES LONG BY 1-4 INCH WIDE AND 3-8 INCH AT THE DEEPEST POINT.  PHOTOS ON THE RVI SITE.  DAMAGE WAS CUTOUT AND RPR'D REF SRM RPR 14 BY INSTALLING FILLERS AND TWO DOUBLERS. INSPECTION THRESHOLD FOR THIS CAT-B RPR IS PTC:37500 WITH REPEAT INSPECTION INTERVAL OF 3,000 FLIGHT CYCLES REF SRM 53-00-01 RPR 14 TABLE V.  THICKNESS OF EACH DOUBLER IS .071.  ACCOMPLISH EXTERNAL LFEC REF NDT PART 6 AND EXTERNAL DETAILED INSPECTION.
